I have been taking Vicodin for hip pain for 6 months now. I started by taking 5mg/3 times a day and now I am up to 15mg, 3times a day. I was surprised at how many the Dr was giving me...120 5mg pills evert 15 days! Today at my Dr's appt I was told that it is dangerous to be on Vicodin for any length of time and told that I was being switched to Tramadol. I am suppose to start by taking it with the Vicodin, then taper off the Vicodin to Tramadol only. Has anyone heard if this is a good way to get off of Vicodin or am I just switching one addiction for another??
I don't want to be addicted but it helps so much with the pain and yes, I do like the high that goes along with it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.